# SDR R61A201406250821

- Difficulty date: June 25, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SHEAR TIE FWD SIDE OF FRAME 84, STRINGERS 27-28 IS CORRODED. MX R & R SHEAR IAW SRM 51-23-06, CPM 51-25-00, AMM 
12-22-01.
